Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 21, Number 4

All articles in this issue are freely accessible.

The field of a dipole above an infinite corrugated plane
T. S. Chu and S. N. Karp.
Quart. Appl. Math. 21 (1964), 257-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 154546
Function-theoretic solution to a class of dual integral equations and an application to diffraction theory
Robert A. Schmeltzer and Myrna Lewin.
Quart. Appl. Math. 21 (1964), 269-283
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 155162
On the solution of a transcendental equation arising in the theory of scattering by a dielectric cylinder
W. Streifer and R. D. Kodis.
Quart. Appl. Math. 21 (1964), 285-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 157589
An application of the dynamic Betti-Rayleigh reciprocal theorem to moving-point loads in elastic media
R. G. Payton.
Quart. Appl. Math. 21 (1964), 299-313
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 155477
Synchronization of traffic lights for high flow
G. F. Newell.
Quart. Appl. Math. 21 (1964), 315-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 154743
Application of ultraspherical polynomials to non-linear oscillations. I. Free oscillation of the pendulum
Harry H. Denman and James E. Howard.
Quart. Appl. Math. 21 (1964), 325-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 155052
Partially constrained impinging jets
J. H. Giese.
Quart. Appl. Math. 21 (1964), 331-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 155488
Some properties of infinite lines
C. B. Sharpe.
Quart. Appl. Math. 21 (1964), 337-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 155561
Lommel functions with imaginary argument
Charles N. Rollinger.
Quart. Appl. Math. 21 (1964), 343-349
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 153883

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website